See Alike in...

Alike App

Browser

BulletproofRose

492d

I've started taking Adderall in the last 2 months and overall, it's really helping me! BUT there are still a handful of days where it seems like it isn't doing anything (or maybe doing too much? I can't quite tell the difference). I thought it could have to do with getting too much caffeine, but it also seems to happen if I don't get enough sleep?? Have you noticed anything specific that makes the meds just NOT work for you? what do you do on those days?

Top reply
    • Noma

      487d

      i used to take adderall but i had to stop because it gave me tics. I never really noticed a difference when i was on it. caffeine is a stimulant so if youre taking adderall for ADHD usually caffeine functions in the same way as adderall. Everyone is different and its important to discuss things with your doctor if you have any major concerns. congrats on starting on new meds and i wish you luck on your journey!

    • Noma

      487d

      i used to take adderall but i had to stop because it gave me tics. I never really noticed a difference when i was on it. caffeine is a stimulant so if youre taking adderall for ADHD usually caffeine functions in the same way as adderall. Everyone is different and its important to discuss things with your doctor if you have any major concerns. congrats on starting on new meds and i wish you luck on your journey!

    • dopaminedeficient

      487d

      Same here. Do u ever drink orange juice in the morning? Citric acid makes adhd meds not work. And well I can see not being able to focus well if ur sleep deprived even if u took adhd med. I think its possible it could have to do with drinking too much caffeine. Bc caffeine is a less powerful stimulant so that plus the adhd medication could be overstimulating u which can make u feel spacey and unfocused.

      • BulletproofRose

        487d

        @dopaminedeficient I had no idea about citric acid, that's really good to know. Yeah I've noticed it's that unfocused feeling, but it's hard to tell if it's too much stimulation or not enough sometimes 😕 so maybe I'm attributing it "not working" to something else

        • dopaminedeficient

          487d

          @BulletproofRose yeah Im in the same place. It feels like it's always affecting me differently even though it's the exact same dosage of adderall everyday. And when it doesn't seem to be helping I can never tell if it's because it's too low or too high. Its so frustrating. Sadly I might have to stop taking adderall altogether because it might be causing my hair to fall out

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion